Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 59, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 4, 2022, 7:02 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2022, 7:02 PM MDT (01:02 UTC)
- Expired
- Aug 4, 2022, 10:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.0 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 3573 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548
WGUS55 KPUB 050102
FFWPUB
COC041-050400-
/O.NEW.KPUB.FF.W.0059.220805T0102Z-220805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
702 PM MDT Thu Aug 4 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
North Central El Paso County in east central Colorado...
* Until 1000 PM MDT.
* At 702 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eastern Colorado Springs, Peyton and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3908 10455 3911 10449 3909 10437 3902 10436
3897 10438 3897 10439 3892 10462 3900 10463
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Steward/Cohen2 follow-up statements
900
WGUS75 KPUB 050201
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
801 PM MDT Thu Aug 4 2022
COC041-050400-
/O.CON.KPUB.FF.W.0059.000000T0000Z-220805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
801 PM MDT Thu Aug 4 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR NORTH CENTRAL EL PASO COUNTY...
At 801 PM MDT, Doppler radar indicated that thunderstorms with heavy
rain have weakened. However, the risk for flash flooding continues
from the earlier storms.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Eastern Colorado Springs, Peyton and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3908 10455 3911 10449 3909 10437 3902 10436
3897 10438 3897 10439 3892 10462 3900 10463
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Cohen585
WGUS75 KPUB 050359
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
959 PM MDT Thu Aug 4 2022
COC041-050409-
/O.EXP.KPUB.FF.W.0059.000000T0000Z-220805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
959 PM MDT Thu Aug 4 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
NORTH CENTRAL EL PASO COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3908 10455 3911 10449 3909 10437 3902 10436
3897 10438 3897 10439 3892 10462 3900 10463
$$
CohenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:47 PM MDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 4, 2:47 PM MDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Thu Aug 4 2022 .SHORT TERM...(This evening through Friday) Issued at 244 PM MDT Thu Aug 4 2022 Key Messages: 1) Widespread showers and thunderstorms are expected across and near the higher terrain this afternoon and evening. Flash flooding will be a concern across higher risk areas. 2) Scattered thunderstorm development across I-25 this afternoon and evening. Heavy rainfall and gusty winds will be the primary concerns. 3) Isolated to scattered thunderstorms possible later today over the far southeast plains, mainly Las Animas County, with a few stronger storms posing risks for heavy rain, wind, and some hail. 4) Showers and storms continue over the mountains tomorrow with less coverage over the plains. Currently..... The upper ridge remains in place, keeping plenty of monsoon moisture trapped overhead. Thunderstorm development has already broken out over parts of the higher terrain, with scattered thunderstorms forming across Las Animas County. The Spring Burn Scar is also already under a Flash Flood Warning, as storms forming overhead are nearly stationary. Rest of Today and Tonight... Showers and thunderstorms will continue into this evening across the area. Instability won't be an issue, with close to 1000 J/kg across most of the mountains, increasing rapidly to the east towards the KS border. The main limiting factor for convective development will be shear. With weak and disorganized flow beneath the upper-level high, wind shear will be poor enough to mitigate more organized modes of convection, so the main impact threats will just be locally heavy rainfall, gusty outflow, and some small hail with the stronger and more isolated storms. Across the higher terrain, locally heavy rainfall could once again lead to flash flooding over burn scars and other high risk areas, which will continue to be our main impact concern. Over the plains, convection across I-25 could result in some locally heavy rainfall and gusty winds, reducing visibility and potentially causing flash flooding in urban and low-lying areas. A few isolated to scattered storms are also being picked up in the high-res guidance over Las Animas County later in the evening. With thunderstorms forming down there, the additional instability could result in some stronger convection, producing more gusty winds up to about 55 mph and hail approaching half an inch or larger. Showers will wane quickly later this evening into the overnight, with calm winds and warm temperatures across the area. Friday... The overarching pattern will persist beneath the upper-high on Friday, but with weaker surface flow and slightly less lift, coverage east of the mountains should be less than today, although a few storms may leak into Las Animas County again. More widespread coverage is still expected across the higher terrain, and once again burn scar flash flooding will be our main impact concern. High temperatures will also increase above seasonal averages, with mid- 80s over the high valleys and high-90s to around 100 across the eastern plains. Showers across the mountains tomorrow evening will dissipate late evening, with a few showers lingering over southern I- 25 a bit later, potentially into the early overnight hours. .LONG TERM...(Friday night through Thursday) Issued at 244 PM MDT Thu Aug 4 2022 Key Messages: 1) Increasing coverage of rain and thunderstorms this weekend and into Monday. 2) Increased potential for flash flooding for both Saturday and Sunday. 3) Gradual warming and drying through the middle part of next week. Friday Night through Sunday.. Weakening convection looks to linger in our western mountains until around midnight on Friday night, with isolated showers and weak thunderstorms persisting in southern portions of the I-25 corridor and into our eastern plains, primarily in southern Las Animas and Baca counties. Both the NAM and the GFS depict a subtle cold frontal boundary pushing through our region early Saturday morning. While this front likely wont support any notable precipitation chances with its passing, it will set the stage for upslope flow and better moisture potential for storms throughout the weekend. As a high pressure center continues to drift off to our southeast throughout the day on Saturday, it begins to drag monsoon moisture into south central and southeastern Colorado. This set up will likely lead to continued chances for flash flooding in the high country, and also spark widespread convection all along the I-25 corridor any time after 3pm on Saturday afternoon. Though all of us will see the potential for showers and thunderstorms on Saturday, the main focus looks to be along and north of highway 50 for the most part. Better chances for increased coverage and intensity of storms will likely exist on Sunday, with convection sparking as early as noon in our central and western mountains, and spreading eastward throughout the afternoon. A speed max just to our north and east will provide an enhanced area of shear mainly north of highway 50 and east of I- 25, which could aid in storm organization and longevity on Sunday, given that there will likely be enough instability during the afternoon hours in that same area. Rain and storms look to persist well into the overnight hours on Sunday night, with everything from heavy rain and flash flooding, to hail and 60+ mph wind gusts being possible as well, especially along and east of I-25. Monday through Thursday. Both the GFS and the Canadian model keep at least isolated to scattered precipitation chances going into early afternoon hours of Monday. As northwest flow sets in for both Monday and Tuesday, we'll see continued chances for afternoon showers and thunderstorms, especially with all of the lingering residual moisture present on Monday. Overall, ensemble members seem to be in decent agreement that ridging will start to build back in through the middle next week. This will mean gradual drying, especially on the plains, and warming back to near normal temperatures as well. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 244 PM MDT Thu Aug 4 2022 VFR conditions are generally expected at KALS, KCOS, and KPUB over the next 24 hours. Shower and thunderstorm activity will increase over and near the higher terrain this afternoon, and showers are expected to influence the vicinities of all three TAF sites. Main impacts expected are lowering cigs and potentially some brief gusty outflow winds. Prevailing winds will mainly take a southerly component, but if showers drift too close to the terminal brief variable gusts are anticipated. For now, confidence on storms directly impacting the terminals is low enough to leave stronger gusts and precip out of the TAFs. Precipitation will wane in the area after about 03Z this evening, and winds overnight will be calm and diurnally-driven. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GARBEROGLIO LONG TERM...EHR AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 4, 12:00 PM MDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1200 PM MDT Thu Aug 4 2022 COZ058>089-093>099-051800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1200 PM MDT Thu Aug 4 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Numerous showers and thunderstorms are expected this afternoon and evening across and near the higher terrain. More isolated to scattered activity will also be possible along the I-25 corridor and Las Animas County. One or two storms may also be possible across the far southeast plains this evening. Main forecast concerns will be gusty outflow winds to 55 mph, localized heavy rainfall leading to flash flooding over high risk areas, frequent lightning and potentially some small hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily shower and thunderstorm activity increases through the upcoming weekend. Rain, heavy at times, is possible primarily Saturday and Sunday, where flash flooding over area burn scars, urban corridors, and saturated soils may occur. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. GARBEROGLIO/EHR
In the hours before
Special weather statement, Aug 4, 5:37 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
537 PM MDT Thu Aug 4 2022
COZ086-050000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
537 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of central Pueblo
County through 600 PM MDT...
At 537 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Pueblo. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pueblo around 540 PM MDT.
Other locations in the path of this storm include Salt Creek and
Blende.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3822 10467 3827 10469 3832 10458 3822 10452
TIME...MOT...LOC 2337Z 255DEG 3KT 3825 10462
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Aug 4, 5:46 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
546 PM MDT Thu Aug 4 2022
COZ081-050015-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
546 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of northern Teller and
northwestern El Paso Counties through 615 PM MDT...
At 545 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 23 miles northwest of Colorado Springs, moving northeast
at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3895 10522 3901 10527 3911 10514 3898 10501
TIME...MOT...LOC 2345Z 238DEG 5KT 3900 10520
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Aug 4, 6:08 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
608 PM MDT Thu Aug 4 2022
COZ085-050045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
608 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of central El Paso
County through 645 PM MDT...
At 608 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peterson AFB, or 11 miles east of Colorado Springs, moving northwest
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Peterson AFB around 620 PM MDT.
Other locations in the path of this storm include Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3881 10454 3878 10463 3884 10477 3890 10471
3890 10457
TIME...MOT...LOC 0008Z 152DEG 7KT 3884 10461
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenLocal storm report, Aug 4, 6:10 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU AUG 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM FLASH FLOOD 6 ESE TEXAS CREEK 38.35N 105.48W
08/04/2022 FREMONT CO EMERGENCY MNGR
6 FEET OF WATER WITH MUD AND DEBRIS IN WATER
CROSSINGS. LOCATED BETWEEN MILE MARKERS 10
AND 14 ALONG COPPER GULCH ROAD (CR28).
&&Special weather statement, Aug 4, 6:31 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
631 PM MDT Thu Aug 4 2022
COZ084-050100-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
631 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of north central El
Paso County through 700 PM MDT...
At 631 PM MDT, Doppler radar was tracking a strong thunderstorm over
Peyton, or 23 miles northeast of Colorado Springs, moving north at 10
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3900 10438 3896 10457 3912 10463 3912 10434
TIME...MOT...LOC 0031Z 172DEG 7KT 3905 10448
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CohenLocal storm report, Aug 4, 6:54 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
654 PM MDT THU AUG 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM FLASH FLOOD 3 W ROYAL GORGE 38.35N 105.48W
08/04/2022 FREMONT CO EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 6
ESE TEXAS CREEK. 6 FEET OF WATER WITH MUD
AND DEBRIS IN WATER CROSSINGS. LOCATED
BETWEEN MILE MARKERS 10 AND 14 ALONG COPPER
GULCH ROAD (CR28). CORRECT LAT AND LONG IS
38.4564, -105.3741.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 4, 6:14 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 4 hr |
| Aug 4, 6:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 4, 7:08 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 4, 7:18 PM MDT | Special Weather Statement | PUB | Chaffee | 42 min |
| Aug 4, 7:25 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 27 min |
| Aug 4, 7:35 PM MDT | Flash Flood Warning | PUB | Chaffee, Saguache | 3 hr |
| Aug 4, 8:26 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 3 hr |
| Aug 5, 12:35 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Aug 5, 1:18 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Aug 5, 3:12 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 5, 4:17 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Aug 5, 4:33 PM MDT | Flash Flood Warning | PUB | Saguache | 4 hr |
| Aug 5, 5:15 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Aug 5, 5:34 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 4 hr |
| Aug 5, 5:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.